# SDR CA150615018

- Difficulty date: June 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,298 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 2990054101
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RETURNED DUE TO FUEL FEED FAULT.  RESOLUTION MAIN EJECTOR PUMP REPLACED IAW AMM 28-21-13.
